The geometry of algorithms with orthogonality constraints. A. Edelman, T. A. and Smith, S. SIAM J. Matrix Anal. Appl, 20(2):303-353, 1999.
bibtex   
@Article{AEdelman_1999_1578,
  author = {A. Edelman, T. Arias, and Smith, S.},
 journal = {SIAM J. Matrix Anal. Appl},
 number = {2},
 pages = {303-353},
 title = {The geometry of algorithms with orthogonality constraints},
 volume = {20},
 year = {1999},
 title_with_no_special_chars = {The geometry of algorithms with orthogonality constraints}
}
Downloads: 0